Singularities on complete algebraic varieties

Fedor A. Bogomolov, Paolo Cascini, Bruno Oliveira

Research output: Contribution to journalArticle

Abstract

We prove that any finite set of n-dimensional isolated algebraic singularities can be afforded on a simply connected projective variety.

Original languageEnglish (US)
Pages (from-to)194-208
Number of pages15
JournalCentral European Journal of Mathematics
Volume4
Issue number2
DOIs
StatePublished - Jun 1 2006

Keywords

  • Deformation of singularities
  • Isolated singularities

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Singularities on complete algebraic varieties'. Together they form a unique fingerprint.

  • Cite this